# SDR UIEA2014042900159

- Difficulty date: April 29, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 74,174 hours, 15,629 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FUEL VLV EICAS MSG, NO MSG AT THIS TIME, CREW REPORT 2ND ATTEMPT NORMAL.  PERFORMED BITE IAW FIM 49-11 958 IAW FIM 28-25 805, APU START NORMAL IAW AMM 49-11-00, NO FAULT FOUND ON BITE CHECK.
